MAUDE Adverse Event Report: COLOPLAST A/S SAFFRON ANCHOR; SOFT-TISSUE/MESH ANCHOR, NON-BIOABSORBABLE

COLOPLAST A/S SAFFRON ANCHOR; SOFT-TISSUE/MESH ANCHOR, NON-BIOABSORBABLE
Catalog Number 520350
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Prolapse (2475)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no lot # was provided, a review of the device history record, complaint history database, nonconformances and capas could not be completed.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the physician reports that they do not like how the saffron anchors into the ligament instead of being able to wrap around the ligament with the non-coloplast device capio.Reportedly, from a surgeons standpoint it¿s much easier to confirm and feel confident that they're going to have a good hold on the ligament [with the capio].The physician has had several saffron anchors fail, and ended up with a sacrocolpopexy.Physician has not had any failures with the capio.

Brand Name
SAFFRON ANCHOR
Common Device Name
SOFT-TISSUE/MESH ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key25124312
Report Number2125050-2026-00775
Device Sequence Number10642346
Product Code PBQ
UDI-Device Identifier05708932757690
UDI-Public5708932757690
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number520350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown